# SDR ASAA11510594

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 2,800 hours, 836 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1938
- Condition: Faulty
- Location: Cabin Temp
- Part time: 55,854 hours, 29,803 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL GOT AN AIR COND MASTER CAUTION WITH A RIGHT PACK LIGHT BOTH LIGHTS EXTINGUISH ON RESET.  UPON INTERGATION OF ZONE TEMP CONTROLLERS FOUND RT PACK TEMP CONT VALVE FAULTS.  REMOVED R TEMPERATURE CONTROL VALVE OPS CHECKED NORMAL REF AMM 21 61 21.  LEAK CHECKED GOOD REF SAME.
